Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
184 Doctors are Online

Menstrual cycle, Is this normal after removing an IUD ?

I recently had an IUD remove and had my menstrual cycle for 7 days. Five days later it has started again and heavier this time along with clotting. Is this normal after removing an IUD ?
Asked On : Thu, 11 Feb 2010
Answers:  2 Views:  784
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Procedures
Medical Topics
  Anonymous's Response

it would be a lot helpful if you would mention the name and the type of iud u used as certain IUD have such side effects but do contact an obstetrician if the bleeding is prolonged and heavy

Answered: Thu, 11 Feb 2010
  User's Response
hi, im 21 years old ever seen ive started ive always had irregular periods on and off but recently im having periods but too many having 4 periods in the last 7-8 week and its been simular since ive started the whole thing when i was 14 year old ive been on the morning after pill to regulate but nothing seems to work i and 9 3/4 stone put 1 and half stone on in the last 10 month
Answered: Sun, 27 Mar 2011
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor